Publications of Sara Mattia

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  2012, with author Mattia S., in the category ALL (or show them all):   (Items found: 2)


2012  [top]
  • Sara Mattia: Solving Survivable Two-Layer Network Design Problems by Metric Inequalities, Computational Optimization and Applications 51(2), 809-834, 2012
  • Sara Mattia: Separating Tight Metric Inequalities by Bilevel Programming, Operations Research Letters 40(6), 568-572, 2012
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -